# SDR HEEA954536

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Intermittent
- Location: Step
- Part time: 42 hours
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION.  INSPECTED BY ACCESSORY SHOP AND FOUND UNIT INTERMITTENT.  REMOVED MOTOR AND FOUND DEAD SPOT ON ARMATURE.
